# SDR FDKA200803098

- Difficulty date: March 10, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Aircraft: N842MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145457
- Aircraft time: 15,471 hours, 14,430 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Inoperative
- Location: Cargo Vent
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6152- PFN-MCO (0800 PHX LCL) - BAGGAGE VENT DOOR WILL NOT CLOSE PROPERLY.  MX ADJUSTED VENT DOOR.  DOOR AND INDICATION OPS GOOD.
